# SDR DJFA2006195

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 5,366 hours, 4,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS110312
- Condition: Sheared
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE REMOVING THE FLAP ASSEMBLIES TO CONDUCT AN -A- LEVEL INSPECTION, IT WAS DISCOVERED THAT THE LEFT FLAP ACTUATOR MOUNTING BRACKET HAD A BOLT THAT WAS SHEARED OFF.  THE BOLT WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
